# SDR ASAA2022062638853

- Difficulty date: June 26, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,833 hours, 15,156 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 38007021
- Part serial: P7222
- Condition: Faulty
- Location: Apu Compartment
- Part time: 16,448 hours, 27,965 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON INITIAL START AT GATE. GROUNDED - YES. C/W B737-800 FIM 49-40- TASK 803. APU DID NOT START FAULT LIGHT CAME ON. PERFORMED BIT TEST FOUND MAINTENANCE MESSAGE 49-41012, RELEASED PER MEL 49-1B. VERIFIED NO HEAT DAMAGE OR DELAMINATION ON TAIL CONE. REPLACED THE APU PER ASA T/C 78349010. LEAK AND OPS CK GOOD.
